# SDR AALA20090722LGA04

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 60,532 hours, 31,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT STRAP MISSING FROM FLASHLIGHT OUTSIDE RIGHT LAVATORY.  INSTALLED STRAP FOR FLASHLIGHT AT RIGHT LAVATORY.
